# SDR 99UAL900318

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152UA
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN PYLON NR 4 A RIB WAS FOUND WITH A 6 INCH CRACK ON IT'S WEB.  THE CRACK IS AT NAC STA 236.5 AND WL 148 ON THE LEFT SIDE OF THE PYLON ADJACENT TO THE PNEUMATIC DUCT FITTING.
